# SDR IPXA11568951

- Difficulty date: August 20, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FOUND CORROSION ON THE AFT DECK PLATE AT BS 1680, BETWEEN RBL 27-54, WL 208.  REPAIRED IAW ATS ER 11-04044.
